Acta Mathematica Academiae Paedagogicae Nyíregyháziensis, Vol. 23, No. 2, pp. 105-114 (2007)

Primary decomposition of modules over Dedekind domains using Gröbner bases

Oswaldo Lezama and Héctor Suárez

Universidad Nacional de Colombia; UPTC, Tunja, Colombia

Abstract: In this paper we extend a result by Rutman to Dedekind domains. The procedure that computed the primary decomposition is illustrated with an example.

Keywords: Dedekind domains, primary decomposition, modules, Gröbner bases.

Classification (MSC2000): 13P10; 13F05

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number]
© 2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition